# SDR NWAA083123253

- Difficulty date: July 12, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 31,779 hours, 14,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2110
- Condition: Malfunctioned
- Location: Emergency Lights
- Part time: 18,907 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING EPSU FAULTS "INT LOAD AFT L" AND "EXT LOAD AFT L".  REPLACED EPSU 13WL, CHECKS GOOD.  (S)
